Strattice Was Used and in the Cleavage Area the Strattice is Lumpy And Bumpy. Is This Normal? Will It Go Away?
I had a lumpectomy and radiation on my right breast 4 years ago. 3.2 weeks ago I had implant exchange with strattice in the right breast. Now I have a lumpy feel/look in the cleavage of my right breast. My doctor says he can do fat injections if it doesn't get any better. It seems worse as the swelling goes down. Is this normal? My doc says it is the strattice and it is the down side of using it. I'm concerned about the look of my cleavage area. Is it usual to need fat injections after surgery?
Doctor Answers 1
Irregularities in cleavage after radiation
It is difficult to tell exactly what is going on without a formal physical exam. Given that you have a history of radiation therapy on your right breast, you could have some scar tissue bulding up underneath the skin? The irregularity could also be from your implant or the strattice utilized. Your PS's plan for fat grafting sounds reasonable. Best of luck!
Have a question?
Ask a doctor
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.